It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by claude on October 14, 2000 at 12:10:41:

re; message posted by melanie smith....
I also have had a history of adverse reactions to most
meds and including paxil.I experienced a variety of
different problems repetedly while on these.
I am posting this message for all to see and it's
about a documentary i saw on dateline program on T.V.
PLEASE check out story at www.wobler's anonymus.com
and check out all entries and links that lead you
to ototoxicity entry.This seems to resemble a heck
of a lot what has been going on with my personal
situation which initially started with chemical
toxic exposures and related sickness and associated
diseases through the years.This is only an oppinion
and i will mention it to my neurotoxicologist when i
see him next year,and leave it to his expert opinion.
good luck to all fellow sufferers. God BLESS YOU ALL.

Follow Ups

All times are GMT -7. The time now is 10:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!